3 doctors weighed in:

Sick after getting flu and meningitis vaccines? Around 5pm yesterady, i got a flu shot and a meningitis shot. I didn't feel sick at all until this morning when i woke up with a huge headache and just feeling sick in general. Last night after getting the v

3 doctors weighed in
Dr. Osman Farooq
Pediatrics - Neurology
1 doctor agrees

In brief: Yes

After getting a vaccine, specifically the flu vaccine, a person can certainly have some flu-like symptoms.
If your symptoms are severe, you may want to get checked out by your doctor. If tolerable, you can treat it like you would the flu: bed rest, fluids, tylenol, (acetaminophen) etc.

In brief: Yes

After getting a vaccine, specifically the flu vaccine, a person can certainly have some flu-like symptoms.
If your symptoms are severe, you may want to get checked out by your doctor. If tolerable, you can treat it like you would the flu: bed rest, fluids, tylenol, (acetaminophen) etc.
Dr. Osman Farooq
Dr. Osman Farooq
Thank
Dr. Geoffrey Rutledge
Internal Medicine

In brief: Many

Many people report "not feeling well" after recieving a flu shot, as well as after recieving a meningitis vaccine.
The most common reaction is soreness at the injection site - as antibodies are being created by the body, this can cause the site to be sore with mild swelling. Other symtpoms that people report, albeit rare, are low grade fever, muscle pains, and fatigue. These symptoms should subside in 1-2 days. The heavy cardio you did after receiving the vaccine may have contributed to your not feeling well. Drink some water, get some rest.

In brief: Many

Many people report "not feeling well" after recieving a flu shot, as well as after recieving a meningitis vaccine.
The most common reaction is soreness at the injection site - as antibodies are being created by the body, this can cause the site to be sore with mild swelling. Other symtpoms that people report, albeit rare, are low grade fever, muscle pains, and fatigue. These symptoms should subside in 1-2 days. The heavy cardio you did after receiving the vaccine may have contributed to your not feeling well. Drink some water, get some rest.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors